# SDR SWIA200920792

- Difficulty date: January 5, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 7,354 hours, 4,973 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4872 - LEFT OVERWING EXIT SIGN INOP.  RESEATED CONNECTOR.
